Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

One night stand, itchy spots on thigh, genital pain. Taken azithromycin. Had diarrhea. Is this STD?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi, i had one night stand two months back with a random girl, couple days after i had a couple itchy spots on my thigh, i panic and went to pharmacy and brought some azithromycin as i thought i had a std, i took more than i should of 3000mg in 3 days, i had bad diahrea stomach problems and occasional burning on the top of my right thigh, i have been to gu clinic and they have screened me for all std's apart from herpes, my stomach hasnt been right since making weird noises mucus in stools, constipation diahrea, my gp thought i had yeast infection so prescribed me fluconozole that hasnt helped, im still getting follictus like spots on my thigh with a occasional burning pain, also perspiring alot more and getting realy weird muscle spasms, pain in genitals with occasional redness
Posted Fri, 6 Jul 2012 in Sexually Transmitted Diseases
Answered by Dr. Sree Gouri SR 4 hours later
thanks for the query.

Azithromycin 3000 mg in 3 days is relatively high dose and this can be most possible cause of your gastro intestinal disturbances.
and these will take time to stop, you can take antacids like proton pump inhibitors and with time these GIT symptoms will settle down.

coming to your lesions, the possible causes are,

-folliculitis: it is infection of the hair follicles which is usually caused by staph aureus,
proper hygiene, ointment containing mupirocin are useful.
In case of severe infection antibiotics to be used after consulting doctor.

-tinea cruris infection(jock itch): it is a fungal infection that can occur on inner thighs, it appears a reddish rash,
-by keeping the area dry and by using anti fungal drugs it can be cured.

-genital herpes: can be one cause but it usually causes lesions on genital organs, rarely can involve surrounding areas also.

spread of infection can lead to pain in genital area and generalized decreased immunity can lead to muscle spasms etc,

Now you better visit dermatologist and venerealogist who will examine and guide you better.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
take care.
Above answer was peer-reviewed by
Follow-up: One night stand, itchy spots on thigh, genital pain. Taken azithromycin. Had diarrhea. Is this STD? 1 hour later
Hi thankyou for your help, the burning pain is at the top front of my right thigh, not on the inner, i also am getting very dry mouth at nights, and a very yellow toungue, dry lips and ocasional canker sore like lessions in my mouth that come and go, occasionaly i get blurry vision also bit that comes and goes in a matter if seconds,would all this be down to my digestive system aswell? Also somtimes i need to urinate more often during the night, my skin is generally more oily, my forehead and nose being the worse, nose is quite red round nostrils because of it, also get a few red lumps on my scalp, just feel somthing is taking over me and its hard for my gp's to disgnose, thankyou for your help tho
Answered by Dr. Sree Gouri SR 3 hours later

folliculitis or tenia cruris infection can affect the top front of thigh also and
the burning pain may also be because of infected lymph-nodes by the spread of genital infection.

dry mouth, lips etc can be side effects of antibiotics or antifungal agents you used, these will subside soon.

for blurring of vision you better consult ophthalmologist once.
increased frequency of urine sometimes suggest genital infection, you should go for culture and sensitivity of urine to rule out the possibility.

scalp lumps can also be because of folliculitis or because of dandruff.

so you better visit dermatologist and venerealogist, who can solve most of your problems.

Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor